# SDR SWAA970303

- Difficulty date: March 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N94SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23053
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 986.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND SHEAR WEB CRACKED AT BS 986.5, RBL 42, WL 208.  REPAIRED PER BOEING SRM.
